# SDR ASAA2022061038871

- Difficulty date: June 10, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Part number: 147A5810345
- Part serial: NSN
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARDDELAM P/N 147A5810-345. GROUNDED - YES. REPAIRED DAMAGE AND INSTALLED NEW INSERTS ON PANEL 147A5810-345 IAW B737-800 SRM 53-00-50-2R.
